# SDR SWAA2012111209235

- Difficulty date: October 19, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 44,022 hours, 25,558 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Part number: 146A8120
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR INBOARD REINFORCING STRAP CORRODED.  REMOVED AND REPLACED STRAP IAW SRM AND DWG.
